# SDR ECA2002F00001

- Difficulty date: April 1, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N25EC
- Make and model: Lear 25
- Aircraft serial: 25026
- Engine: Ge CJ6101
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 24112808634
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE REACHED 10,000 FT MAXIMUM AIRFLOW WAS APPLIED AND CABIN WAS RESTORED.  DECENT FOLLOWED WITH FLOW ON UNTIL 1500 FT PRIOR TO LANDING.  REQUIRED MAX AIRFLOW TO MAINTAIN CABIN PRESSURE.  MAINTENANCE PERFORMED GROUND TEST OF CABIN PRESSURIZATION SYSTEM, OPERATED NORMALLY BUT EXCESSIVE AIR LEAK WAS FOUND COMING FROM AROUND CABIN DOOR SEAL FORWARD SIDE.  A VISUAL INSPECTION SHOWED A 1.5 INCH TEAR IN THE SEAL.  SEAL REPLACEMENT CURED PROBLEM.  GROUND CHECKS NORMAL IAW MM.
